# SDR CA961009010

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Making Metal
- Location: Comb Grbox
- Part time: 16,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A 150 HOUR INSPECTION BRASS PARTICLES WERE FOUND IN THE COMBINING GEARBOX. C-BOX WAS REPLACED.
